Normal subgroups of infinite multiply transitive permutation groups

P. J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Some generalisations to infinite permutation groups of familiar results on normal subgroups of finite multiply transitive permutation groups are given, and the limits of these results are explored by means of examples.

Original languageEnglish
Pages (from-to)343-347
Number of pages5
JournalCombinatorica
Volume1
Issue number4
DOIs
Publication statusPublished - 1 Dec 1981

Keywords

  • AMS subject classification (1980): 20B20

Fingerprint

Dive into the research topics of 'Normal subgroups of infinite multiply transitive permutation groups'. Together they form a unique fingerprint.

Cite this